# SDR AALA2019040869002

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 58,176 hours, 23,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THE AFT SERVICE DOOR WAS OPENED WITH DOOR ARMED. LIFE RAFT DID NOT DEPLOY. DOOR NOT FULLY OPENED. MAINTENANCE DISARMED L4 GIRT BAR, INSPECTED LATCH AND SLIDE COMPONENETS RESTOWED GIRT BAR IAW AMM TASK 25-66-01, SLIDE OK FOR SERVICE.
